# SDR SWAA2022032988086

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-800
- Aircraft serial: 64350
- Aircraft time: 12,254 hours, 5,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Center Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CENTER AISLE EMERGENCY EXIT SIGN COVER FELL OFF / [01] INSTALLED CENTER AISLE EMERGENCY EXIT SIGN PER AMM SIP
